# SDR SWAA2024061091686

- Difficulty date: May 30, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOORBOARD PANEL 241RF DELAMINATED<[01] REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00;[02] ADDED PART;[03] INSPECTED WORK IN C/A #1;[04] R AND R FLOOR BOARD PER AMM 53-21-00
